Severe cramping after Tubal Ligation?

Tracy L - posted on 06/28/2013 ( no moms have responded yet )

4

0

0

Since first starting my menstrual cycle(age 10) I have rarely ever experienced cramps. On some occasions, but nothing that a few Advil couldn't fix. After having my second and last child in 2011, I had a tubal ligation. Beginning about 6 months ago(01/13) I began having HORRIBLE abdominal pains. I can't say for certain that they are related to my cycle, but it seems to always occur very close to that time.

The pain is so intense, I can only describe the feeling as - constant contractions. I feel like I am in labor all over again! The worst part is that there is no letting up. It continues for hours. I have tried taking everything from Tylenol to Vicodin to Flexeril, and nothing helps to even dull the pain.

My biggest issue is that I have severe anxiety(social mainly), especially when it comes to going to the doctor. My husband is a physicians assistant and I am always trying to get him to diagnose me just to avoid making that dreaded appointment. But that is very hard to do over the phone or through texting.

I haven't been to my gynecologist since my 8 week check-up after my c-section. I am realizing that I NEED to go if I want to have any chance of eliminating these spontaneous pains...but wondered if anyone out there has any advice or info on what may be causing this?? My sister swears that it is from having the tubal ligation. Any thoughts??

Thank you so much for your time.
-Tracy

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms